Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
AnnAnn

Retin-A

Hang in there. I once had terrible painful bright red acne. I used to use Brevexol face wash which has now been discontinued. My doc put me on Retin A 0.5% and after the first month I thought my face was going to fall off! It was very flaky and red and my skin burned and swelled. It was very hard to continue this treatment and having faith that it was going to work. Well, it's now been almost 6 months and I just increased my Retin A treatment to 1%. I have almost no acne now and the burning pain and redness has almost gone completely! I am not sure how I survived the first months of treatment because it was very painful and did not seem to work in the beginning, but I am glad I stuck with it! I guess I can say it was all worth it now, but it took a lot of faith to continue this product. I think the key is to use a mild face wash that wont irritate your skin while on this treatment. I switched to Cetiphil and it's wonderful! Good luck to all you Retin-A users. I feel your pain!

Share this post


Link to post
Share on other sites

i know how you feel about the face falling off part it like peels so much skin off its crazy.makes you're face red to i hate that.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×